# SDR 20001114SH015

- Difficulty date: September 29, 1999
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N192AJ
- Make and model: Doug DC-9-83
- Aircraft serial: 53192
- System (JASC): 3500 · Oxygen System
- Part: Oxygen Mask
- Condition: Deployed
- Location: Cabin
- Part time: 6,627 hours, 3,630 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ORD/MBJ - FLT JM 050 - FLIGHT CREW REPORTED THAT AFTER INITIAL CLIMB-OUT IN ICING AND MODERATE TURBULENCE, AIRCRAFT WAS IN CRUISE AT 11,000 FEET FOR AN EXTENDED PERIOD.  AFTER BEING CLEARED TO FL 230, ON PASSING THROUGH 15,000 FEET, THE PURSER REPORTED TO THE CAPTAIN THAT ALL CABIN OXYGEN MASKS HAD DEPLOYED.  RAPID DECOMPRESSION CHECKLIST ACCOMPLISHED, PRESSURIZATION RETURNED TO NORMAL.  AIRCRAFT OPERATED OK IN MANUAL MODE.  AT A LOWER ALTITUDE, AIRCRAFT RETURNED TO AUTO MODE AND FLIGHT CONTINUED.  ON LANDING, MAINT CARRIED OUT RELEVANT GROUND CHECKS IN AUTO AND MANUAL MODES, THESE CHECKED SERVICEABLE.  A NUMBER OF OXYGEN GENERATORS WERE USED.  AIRCRAFT RETURNED TO SERVICE UNDER THE APPROPRIATE MEL.  (X)
